# SDR CALA2023091102760

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 93,267 hours, 20,009 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG021BH
- Part serial: 1999017
- Condition: Faulty
- Location: Rh Eng
- Part time: 7,540 hours, 1,685 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENG DID NOT  SPOOL UPON T/O  RTO GOVERNOR PART NUMERS IS 8062-551,  FFG022AC  S/N 9758 PHASE 2 ENG GOVERNOR. VERIFIED P/N''S AND EFFECTIVITY ON FFG & POSITION 38 & 39 OK TO INSTALL FFG ON #2 ENGINE O-RINGS. RAN RIGHT ENG, WITH THROTTLES AT IDLE, N3 WAS HIGH AT AROUND REMOVED #2 ENG FUEL FLOW GOVERNOR PER AMM 73-21-01-004-R04. DRAINED PRESERVATIVE OIL FROM FFG PER AMM 73-21-01-404-013-R04, REQUEST OK TO INSTALL FFG PER AMM 73-21-01-404-013-R04. 73%. AS THROTTLES WERE ADVANCED, N3 CAME DOWN ALMOST TO NORMAL VERIFYED PART NUMBER AND ENG EFFECTIVITY OF THE NEW FUEL FLOW STEP G1. IDLE. GOVERNOR.  REF AMM 73-21-01-404 VERIFYED CORRECT O RING BEING INSTALLED, POSITION38 AND POSITION39. ACP STEPG 2 THRU G 5 INSTALLED FFG IAW AMM 73-21-01-404-013-R04 UP TO AND INCLUDED IDT INSPECTED VERIFYING ALL OTHER NEW ORINGS, FFG INSTALLATION ROTABLE PART INFO. FFG R&R STEP, (3).(G).(11). AND SAFETY IAW AMM 73-21-01-404-013-R04 UP TO AND INCLUDED STEP, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1928274  SN OFF 9017 (3).(G).(11). GOVERNOR, FUEL   OFF 19-7321-9-0011 9017 ON 19-7321-9-0011 9758 COMPLIED WITH AMM 73-21-04 AND PERFORMED ENGINE RUN REF AMM 71-00-00-700 TEST 1,2,9,10,11 ALL TEST CHECK GOOD VERIFIED COMPLETION OF AMM 73-21-04 AND THE PERFORMANCE OF ENGINE RUNS REF. 71-00-00-700 TEST 1,2,9,10 AND 11. ALL TESTS GOOD.
